# SDR UALA2011112106409

- Difficulty date: November 20, 2011
- Submitted: November 23, 2011
- Operation: Air carrier
- Aircraft: N792UA
- Make and model: Boeing 777222
- Aircraft serial: 26934
- Aircraft time: 64,411 hours, 9,235 cycles
- Engine: Pwa PW40903
- System (JASC): 7310 · Engine Fuel Distribution
- Part: O-Ring
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FUEL DRIPPING FROM NR 2 ENGINE.  REPLACED O-RINGS, RETAINING RINGS AND RETAINING HALVES ON NR 2 ENG STRUT FUEL FEED LINE FLEXIBLE FULL COUPLING IAW AMM.  PERFORMED LEAK CHECK AND NO LEAKS NOTED.
